# SDR USAA950235

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48146
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 39567851
- Condition: Damaged
- Location: Nlg Lt Fwd
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 0590 - UPON GEAR RETRACTION, CREW HEARD A LOUD BANG FROM THE NOSE GEAR.  THE RED UNSAFE LIGHT ILLUMINATED.  THE GEAR WAS PUT DOWN, BUT THE LIGHT REMAINED.  FLIGHT RETURNED TO PIT WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT NOSE GEAR FORWARD LINK DUE TO DAMAGE.  THE EXTENSION/RETRACTION AND FREE FALL ALL GOOD.  (X)
